Stochastic stability and stabilization of discrete-time singular Markovian jump systems with partially unknown transition probabilities

Wang, Jianhua and Zhang, Qingling and Yan, Xinggang and Zhai, Ding (2015) Stochastic stability and stabilization of discrete-time singular Markovian jump systems with partially unknown transition probabilities. International Journal of Robust and Nonlinear Control, 25 (10). pp. 1423-1437. ISSN 1049-8923. (doi:https://doi.org/10.1002/rnc.3146) (Full text available)

Abstract

This paper considers the stochastic stability and stabilization of discrete-time singular Markovian jump systems with partially unknown transition probabilities. Firstly, a set of necessary and sufficient conditions for the stochastic stability is proposed in terms of LMIs, then a set of sufficient conditions is proposed for the design of a state feedback controller to guarantee that the corresponding closed-loop systems are regular, causal, and stochastically stable by employing the LMI technique. Finally, some examples are provided to demonstrate the effectiveness of the proposed approaches.

Item Type: Article
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Tina Thompson
Date Deposited: 01 Sep 2015 15:45 UTC
Last Modified: 09 Nov 2016 11:13 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/50354 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year